Morphologie du Japonais moderne
Bibliographic Data
| ID | 4951333 |
|---|---|
| Authors | Samuel E Martins, Samuel E Martin, Charles Haguenauer |
| Year | 1953 |
| Volume | 73 |
| Issue | 1 |
| Pages | 30 |
| Publication date | 1953-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the American Oriental Society (JOURNAL) |
| Journal identifiers | ISSN: 0003-0279 • E-ISSN: 2169-2289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/595759 |
| OpenAlex | W2315408877 |
| Language | EN |
| Highly cited | No |
|---|